# SDR FOTR2101904217

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- Engine: Pwa JT8D5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 640 STR 6R IS GOUGED AND DENTED.  REMOVED DAMAGED AREA OF FRAME 1.5" X 1.5" IAW SRM 51-10-1.  FABRICATED CHANNEL 2 EA 12" X 3" FROM 7075-0 .063 PO 90010872 IAW SRM 53-10-4.  HEAT TREATED TO 7075T6 IAW FAS ENG REPORT NR 237153-801A. INSTALLED REPAIR PARTS IAW SRM 53-10-4 FIG 1 AND 51-30-2.  FASI NR 04217.
